American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] M. Bond, I. Łaba and J. Zahl. Quantitative visibility estimates for unrectifiable sets in the plane. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Randall Dougherty, Jack H. Lutz, R. Daniel Mauldin and Jason Teutsch. Translating the Cantor set by a random real. Trans. Amer. Math. Soc. 366 (2014) 3027-3041.
Abstract, references, and article information
View Article: PDF

[3] Michiko Yuri. Statistical properties for nonhyperbolic maps with finite range structure. Trans. Amer. Math. Soc. 352 (2000) 2369-2388. MR 1695039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Steven P. Lalley. $\beta$-expansions with deleted digits for Pisot numbers $\beta$ . Trans. Amer. Math. Soc. 349 (1997) 4355-4365. MR 1451608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark Pollicott and Károly Simon. The Hausdorff dimension of $\lambda$-expansions with deleted digits . Trans. Amer. Math. Soc. 347 (1995) 967-983. MR 1290729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mike Keane, Meir Smorodinsky and Boris Solomyak. On the morphology of $\gamma$-expansions with deleted digits . Trans. Amer. Math. Soc. 347 (1995) 955-966. MR 1290723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Berend. Multi-invariant sets on tori . Trans. Amer. Math. Soc. 280 (1983) 509-532. MR 716835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1